# SDR 2005UALA00129

- Difficulty date: February 6, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 11,174 hours, 1,501 cycles
- Engine: Pwa PW4090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W2331
- Condition: Dented
- Location: Fuselage
- Part time: 11,175 hours, 1,501 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS 2 DENTS AFT OF STA 655 BUTT JOINT BETWEEN S-26L AND S-27L. ONE DENT IS 3.0 INCHES LONG AND 2.75 INCHES WIDE AND 0.028 INCHES DEEP LOCATED 0.5 INCHES AFT OF STA 655 IS DIRECTLY OVER 3 BUTT JOINT FASTENERS, 3 ROWS ABOVE S-27L.  OTHER DENT IS IN BAY 6 INCHES AFT OF STA 655 AND 3 INCHES BELOW S-26L, MEASURES 3.0 INCHES LONG BY 2.0 INCHES WIDE BY 0.040 INCHES DEEP.  DAMAGE WAS TRIMMED OUT AND EXTERNAL DOUBLERS INSTALLED AS CATEGORY 'B' REPAIR PER EVA ORD-6136 A.
